# SDR AALA20111017TUL03

- Difficulty date: October 17, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N625AA
- Make and model: Boeing 757223
- Aircraft serial: 24583
- Aircraft time: 66,281 hours, 23,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE CABIN AT STATION 1681 THE AFT GALLEY DECK PLATE DOUBLER IS CORRODED BETWEEN LEFT BUTTLINES 48 AND 50.  INSTALLED DOUBLER AT STATION 1681 BETWEEN LEFT BUTTLINES 48 AND 50 PER SRM 53-60-51-2R 2.
